# SDR DALA2023053104370

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,620 hours, 8,975 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DOOR R AFT CABIN PER QRH VISUAL INSPECTION OF DOOR SHOWS LOCKED NO PRESSURIZATION ISSUES NOTED AT FL 410. CORRECTIVE ACTION: FAULTS SENSORS 22 MJ AND 24MJ. BOTH SENSORS WITHIN RIG PER A330 AMM 52-71. PER A330 WDM 52-35-12 CHECKED WIRING FROM 5MJ TO 22MJ AND 24 MJ FOR SHORTS AND CONTINUITY. NO FAULTS ABLE TO GET DOOR TO FAULT ON GROUND UNPRESSURIZED. SUSPECT BAD PROX TARGETS. REPLACED 22 AND 24 MJ SENSORS AND TARGETS IAW A330 AMM 52-71, ALL CHECKS GOOD. PERFORMED INDUCTANCE CHECK USING PROX BREAK OUT BOX. (4688036)
